I had posted my levels two months ago if you remember(with my ultra high vit d level). I had been suggested to give up vit-d supplements by my doctor.After about two months I've rechecked my levels.
Old and new values are as follows as of Aug 2013 - Oct 2013
Vit d3: 162.2 ug/L - 36 ug/L (=ng/ml) (very steep decline though in summer)
Blood Calcium: 9.5 - 9.45
HbsAG-quantitative : 2308- 2440 iu/ml (6% increase),
AntiHbs: negative- negative ,HbeAG: negative-negative,Anti-Hbe:positive -positive
HBV-DNA: 162.678 copies/ml
ALT:30 - 35
HDL:37 - 35,
HBVDNA: 162.518 - (not ready yet)
I will restart using D3 supplement, but this time I will try to take it together with vitamin K2 as my order from biotech has been delivered to me.I had been living kidney discomfort after taking monthly dose of 300.000 iu, will try to take more gradual dose.
By the way i had guessed steep decline in vitamin d level because my general immunity and energy level has become worse.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.